MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD® NEEDLE 1 IN. SINGLE USE, STERILE, 25 G; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD® NEEDLE 1 IN. SINGLE USE, STERILE, 25 G; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305125
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd® needle 1 in.Single use, sterile, 25 g there was a mix of product in the box.There was no report of patient impact.The following information was provided by the initial reporter: a couple of needles are 5/8 are mixed in with 1 in.2 are labeled as the 1 in and 2 are labeled as the 5/8 in the 1 in box.
 
Additional Manufacturer Narrative
H6: investigation summary a device history record review was completed by our quality engineer team for provided material number 305125 and lot number 2117120.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD® NEEDLE 1 IN. SINGLE USE, STERILE, 25 G
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17840368
Report Number1911916-2023-00706
Device Sequence Number17865020
Product Code FMI
UDI-Device Identifier30382903051251
UDI-Public(01)30382903051251
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305125
Device Lot Number2117120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown